MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 90 CM; PERCUTANEOUS LEAD

ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 90 CM; PERCUTANEOUS LEAD
Model Number 3149
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference numbers: 1627487-2020-32027.1627487-2020-32028.1627487-2020-32030.1627487-2020-32031.1627487-2020-32033.1627487-2020-32034.It was reported that patient experienced ineffective therapy on the left side.Diagnostic testing revealed high impedance.Reprogramming did not resolve the issue.Surgery may occur to address the issue.Which devices are related to the issue is unknown, so all suspected devices are being reported.
 
Additional Manufacturer Narrative
Correction: manufacturer report number 1627487-2020-32029 should not have been submitted as a medical device report (mdr) as there is no indication the device caused or contributed to the issue.

Brand Name
QUATTRODE LEAD, 3/4MM, 90 CM
Common Device Name
PERCUTANEOUS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key10632783
Report Number1627487-2020-32029
Device Sequence Number11667718
Product Code LGW
UDI-Device Identifier05414734401593
UDI-Public05414734401593
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2014
Device Model Number3149
Device Catalogue Number3149
Device Lot Number3867350
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer10/02/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date10/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PERCUTANEOUS LEAD (X3); SCS EXTENSION (X2); SCS IPG; PERCUTANEOUS LEAD (X3); SCS EXTENSION (X2); SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient Weight66